Journal of Integral Equations and Applications

Systems of singularly perturbed fractional integral equations

Angelina M. Bijura

Full-text: Open access

Article information

J. Integral Equations Applications, Volume 24, Number 2 (2012), 195-211.

First available in Project Euclid: 22 June 2012

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 45D05: Volterra integral equations [See also 34A12] 45F15: Systems of singular linear integral equations 26A33: Fractional derivatives and integrals 34E15: Singular perturbations, general theory 33E12: Mittag-Leffler functions and generalizations


Bijura, Angelina M. Systems of singularly perturbed fractional integral equations. J. Integral Equations Applications 24 (2012), no. 2, 195--211. doi:10.1216/JIE-2012-24-2-195.

Export citation


  • E. Ahmed and A.S. Elgazzar, On fractional order differential equations model for nonlocal epidemics, Phys. A 379 (2007), 607-614.
  • E. Ahmed and H.A. El-Saka, On fractional order models for Hepatitis C, Nonlinear Biomed. Phys. 4 (2010),
  • –––, On modeling two immune effectors two strain antigen interaction, Nonlinear Biomed. Phys. 4 (2010),
  • J.S. Angell and W.E. Olmstead, Singularly perturbed Volterra integral equations, SIAM J. Appl. Math. 47 (1987), 1-14.
  • –––, Singularly perturbed Volterra integral equations II, SIAM J. Appl. Math. 47 (1987), 1150-1162.
  • A.M. Bijura, Singularly perturbed Volterra integral equations with weakly singular kernels, Internat. J. Math. Math. Sci. 30 (2002), 129-143.
  • –––, Asymptotics of integro-differential models with integrable kernels, Int. J. Math. Math. Sci. 2003 (2003), 1577-1798.
  • –––, Asymptotics of integro-differential models with integrable kernels II, Int. J. Math. Math. Sci. 2003 (2003), 3153-3170.
  • –––, Error bound analysis & singularly perturbed Abel-Volterra equations, J. Appl. Math. 2004 (2004), 479-494.
  • –––, Transcendental smallness in singularly perturbed equations of Volterra type, African Diaspora J. Math. 3 (2005), 1-20.
  • –––, Initial layer theory and model equations of Volterra type, IMA J. Appl. Math. 71 (2006), 315-331.
  • A.M. Bijura, Nonlinear singular perturbation problem of fractional orders, African Diaspora J. Math. 7 (2008), 165-180.
  • W. Chen, Nonlinear dynamics and chaos in a fractional-order financial system, Chaos Solitons Fractals 36 (2008), 1305-1314.
  • G. Doetsch, Guide to the Applications of the Laplace and $Z$-transforms, Van Nostrand Reinhold Company, London, 1961, 1971.
  • A. Erdélyi, W. Magnus, F. Oberhettinger and F.G. Tricomi, Higher transcendental functions, Vol. 3, McGraw-Hill Book Co., New York, 1955.
  • G.I. Eskin, Boundary value problems for elliptic pseudodifferential equations, Transl. Math. Mono. 52 American Mathematical Society, 1981.
  • Y. Haiping and D. Yongsheng, Nonlinear dynamics and chaos in a fractional-order HIV model, Math. Probl. Eng. 2009 (2009), doi:10.1155/2009/378614.
  • R. Hilfer, ed., Applications of factional calculus in physics, World Scientific, River Edge, NJ, 2000.
  • J.-P. Kauthen, A survey on singularly perturbed Volterra equations, Appl. Numer. Math. 24 (1997), 95-114.
  • A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and applications of fractional differential equations, Vol. 204, North-Holland Mathematics Studies, Elsevier, Amsterdam, 2006.
  • F. Mainardi, Fractional calculus: Some basic problems in continuum and statistical mechanics, in Fractals and fractional calculus in continuum mechanics, A. Carpinteri and F. Mainardi, eds., Springer-Verlag, Wien, 1997.
  • R.E. O'Malley, Introduction to singular perturbation, Academic Press, New York, 1974.
  • –––, Singular perturbation methods for ordinary differential equations, Springer-Verlag, New York, 1991.
  • I. Podlubny, Fractional differential equations, Academic Press, San Diego, CA, 1999.
  • S.G. Samko, A.A. Kilbas and O.I. Marichev, Fractional integral and derivatives: Theory and application, Gordon and Breach Science Publishers, Switzerland, 1993.
  • R. Schumer, M.M. Meerschaert and B. Baeumer, Fractional advection-dispersion equations for modeling transport at the Earth surface, J. Geograph. Research 114 (2009), p.F00A07, doi:10.1029/2008JF001246.
  • L.A. Skinner, Asymptotic solution to a class of singularly perturbed Volterra integral equations, Methods Appl. Anal. 2 (1995), 212-221.
  • D.R. Smith, Singular perturbation theory; An introduction with applications, Cambridge University Press, Cambridge, New York, 1985.
  • E.J. Watson, Laplace transforms and applications, Van Nostrand Reinhold Company, Ltd., New York, 1981. \noindentstyle